# SDR DALA2025061604540

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GAL LEY AREA.   REPLACED SHEAR PLATE LOCATED BTW FR 69 TO FR70 STR23R AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11.
